# SDR ASAA2018091226099

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,536 hours, 13,521 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: BACD40W480032
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLEXIBLE HOSE ON RAM AIR DUCT DAMAGE. GROUNDED - YES. REPLACED FLEX DUCT R/H SIDE REF AMM 21-51-03.
